Advertisement

Mixed Twistor D-modules

  • Takuro┬áMochizuki

Part of the Lecture Notes in Mathematics book series (LNM, volume 2125)

Table of contents

  1. Front Matter
    Pages i-xx
  2. Takuro Mochizuki
    Pages 1-13
  3. Gluing and Specialization of $$\mathcal{R}$$ -Triples

    1. Front Matter
      Pages 15-15
    2. Takuro Mochizuki
      Pages 17-47
    3. Takuro Mochizuki
      Pages 49-69
    4. Takuro Mochizuki
      Pages 103-139
  4. Mixed twistor $$\mathcal{D}$$ -Modules

    1. Front Matter
      Pages 141-141
    2. Takuro Mochizuki
      Pages 143-167
    3. Takuro Mochizuki
      Pages 169-194
    4. Takuro Mochizuki
      Pages 195-219
    5. Takuro Mochizuki
      Pages 247-269
    6. Takuro Mochizuki
      Pages 271-296
    7. Takuro Mochizuki
      Pages 297-369
    8. Takuro Mochizuki
      Pages 465-477
  5. Back Matter
    Pages 479-490

About this book

Introduction

We introduce mixed twistor D-modules and establish their fundamental functorial properties. We also prove that they can be described as the gluing of admissible variations of mixed twistor structures. In a sense, mixed twistor D-modules can be regarded as a twistor version of M. Saito's mixed Hodge modules. Alternatively, they can be viewed as a mixed version of the pure twistor D-modules studied by C. Sabbah and the author. The theory of mixed twistor D-modules is one of the ultimate goals in the study suggested by Simpson's Meta Theorem, and it would form a foundation for the Hodge theory of holonomic D-modules which are not necessarily regular singular.

 

Keywords

32C38,14F10. Functoriality Generalized Hodge theory Holonomic D-module Mixed twistor structure Twistor D-module

Authors and affiliations

  • Takuro┬áMochizuki
    • 1
  1. 1.Research Institute for Mathematical Sciences (RIMS)Kyoto UniversityKyotoJapan

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-10088-3
  • Copyright Information Springer International Publishing Switzerland 2015
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-10087-6
  • Online ISBN 978-3-319-10088-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site